Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Jacobson radical of filtered algebras


Author: Erazm J. Behr
Journal: Proc. Amer. Math. Soc. 98 (1986), 545-546
MSC: Primary 16A20; Secondary 16A21, 16A22, 17B35
DOI: https://doi.org/10.1090/S0002-9939-1986-0861746-7
MathSciNet review: 861746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using elementary graded ring theory methods we show that the Jacobson radical of certain filtered algebras is zero. We then use this to propose a simpler and more general proof of one of the main results contained in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A20, 16A21, 16A22, 17B35

Retrieve articles in all journals with MSC: 16A20, 16A21, 16A22, 17B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861746-7
Article copyright: © Copyright 1986 American Mathematical Society